zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Random Airy type differential equations: mean square exact and numerical solutions. (English) Zbl 1201.60068
Summary: This paper deals with the construction of power series solutions of random Airy type differential equations containing uncertainty through the coefficients as well as the initial conditions. Under appropriate hypotheses on the data, we establish that the constructed random power series solution is mean square convergent over the whole real line. In addition, the main statistical functions, such as the mean and the variance, of the approximate solution stochastic process generated by truncation of the exact power series solution are given. Finally, we apply the proposed technique to several illustrative examples which show substantial speed-up and improvement in accuracy compared to other approaches such as Monte Carlo simulations.
60H25Random operators and equations
34A25Analytical theory of ODE (series, transformations, transforms, operational calculus, etc.)
[1]Lebedev, N. N.: Special functions and their applications, (1972) · Zbl 0271.33001
[2]Xiao, D.; Ran, S.: Global analysis of an epidemic model with nonmonotonic incidence rate, Math. biosci. 208, 419-429 (2007) · Zbl 1119.92042 · doi:10.1016/j.mbs.2006.09.025
[3]Villafuerte, L.; Braumann, C. A.; Cortés, J. C.; Jódar, L.: Random differential operational calculus: theory and applications, Comput. math. Appl. 59, 115-121 (2010) · Zbl 1189.60126 · doi:10.1016/j.camwa.2009.08.061
[4]Cortés, J. C.; Jódar, L.; Villafuerte, L.: Random linear–quadratic mathematical models: computing explicit solutions and applications, Math. comput. Simulation 79, 2076-2090 (2009) · Zbl 1183.65005 · doi:10.1016/j.matcom.2008.11.008
[5]Calbo, G.; Cortés, J. C.; Jódar, L.: Random analytic solution of coupled differential models with uncertain initial condition and source term, Comput. math. Appl. 56, 785-798 (2008) · Zbl 1155.60320 · doi:10.1016/j.camwa.2008.02.003
[6]L. Villafuerte, Numerical and analytical mean square solutions for random differential equations, Ph.D. Thesis, Univer. Politécncia de Valencia, Valencia, Spain, 2007.
[7]Cortés, J. C.; Sevilla-Peris, P.; Jódar, L.: Analytic–numerical approximating processes of diffusion equation with data uncertainty, Comput. math. Appl. 49, 1255-1266 (2005) · Zbl 1078.65005 · doi:10.1016/j.camwa.2004.05.015
[8]Soong, T. T.: Random differential equations in science and engineering, (1973)
[9]El-Tawil, M. A.: The approximate solutions of some stochastic differential equations using transformations, Appl. math. Comput. 164, 167-178 (2005) · Zbl 1067.65008 · doi:10.1016/j.amc.2004.04.062
[10]El-Tawil, M.; El-Tahan, W.; Hussein, A.: A proposed technique of SFEM on solving ordinary random differential equation, Appl. math. Comput. 161, 35-47 (2005) · Zbl 1060.65006 · doi:10.1016/j.amc.2003.11.034
[11]J.C. Cortés, L. Jódar, L. Villafuerte, Numerical solution of random differential initial value problems: multistep methods, Math. Methods Appl. Sci., in press (doi:10.1002/mma.1331).
[12]Loève, M.: Probability theory, (1963)
[13]Wong, E.; Hajek, B.: Stochastic processes in engineering system, (1985) · Zbl 0545.60003
[14]Arnold, L.: Stochastic differential equations theory and applications, (1974) · Zbl 0278.60039
[15]Boyce, W. E.: A.t.bharucha-reidprobabilistic methods in applied mathematics I, Probabilistic methods in applied mathematics I (1968) · Zbl 0214.15601
[16]Keller, J. B.: Stochastic equations and wave propagation in random media, Proc. symp. Appl. math. 16, 145-170 (1963) · Zbl 0202.46703
[17]Henderson, D.; Plaschko, P.: Stochastic differential equations in science and engineering, (2006)